# SDR UPS02438613

- Difficulty date: June 2, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200
- Aircraft serial: 22381
- Aircraft time: 67,382 hours, 14,020 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Condition: Corroded
- Location: U/D
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C U/D - SEAT TRACK FOUND CORRODED AT STA 530-540 RBL 46".     SEAT TRACK REPLACED AT U/D BS 480-530 RBL 46" AS PER SRM 51-10-01 PG. 8 AND SEAT TRACK REPAIR AT U/D STA 530-550 RBL 46" AS PER SRM 53-10-05 FIG.1A. CORROSION BLEND OUT SIZE 0.035" X 1/2" X 1".
